Über eine Klasse singulärer Integralgleichungen

F. Noether

Mathematische Annalen (1921)

  • Volume: 82, page 42-63
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Noether, F.. "Über eine Klasse singulärer Integralgleichungen." Mathematische Annalen 82 (1921): 42-63. <http://eudml.org/doc/158833>.

author = {Noether, F.},
journal = {Mathematische Annalen},
pages = {42-63},
title = {Über eine Klasse singulärer Integralgleichungen},
url = {http://eudml.org/doc/158833},
volume = {82},
year = {1921},

AU - Noether, F.
TI - Über eine Klasse singulärer Integralgleichungen
JO - Mathematische Annalen
PY - 1921
VL - 82
SP - 42
EP - 63
UR - http://eudml.org/doc/158833
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.